It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Family & Friends of Addicts and Alcoholics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-26-2011, 10:12 PM   #1
Newbie
(female)
 
Join Date: Mar 2011
Location: west virginia,usa
Posts: 2
csic29wv HB User
Unhappy In need of advice my sister is snorting tylenol!!Help!!

my sister has been addicted to hydrocodone for a VERY long time she is after various rehab attemps is trying to recover on her own she has lowered her intake to taking one hydrocodone orally(instead of snorting like usual) evry 5-6 days as needed but now she has picked up SNORTING TYLENOL!! to help (so she says) with the burning sensation in her nose due to all the yrs of abuse! shortly after she started this she has had a few trips to the hosp. first time, she went completely limp could not move any of her limbs (not even turn her head! but she could feel! the doctors said her Potasium was bottomed OUT!! how does that happen so quickly?within like 5 hrs she got this way! and since then she has been very weak, had lose of weight(down from size 6 to like a 0)in three weeks! she get very tired and winded just walking\half crawling from bedroom to kitchen!! i have done research on SNORTING tylenol but it doesnt tell me of any of these side effects! i have tried to get her to stop but she tells me i read to much stuff on the computer and worry to much PLEASE someone tell me I'm not Losein it here! confused

Last edited by csic29wv; 03-28-2011 at 10:43 PM.

 
Old 03-28-2011, 10:44 PM   #2
Newbie
(female)
 
Join Date: Mar 2011
Location: west virginia,usa
Posts: 2
csic29wv HB User
Re: In need of advice my sister is snorting tylenol!!Help!!

Quote:
Originally Posted by csic29wv View Post
my sister has been addicted to hydrocodone for a VERY long time she is after various rehab attemps is trying to recover on her own she has lowered her intake to taking one hydrocodone orally(instead of snorting like usual) evry 5-6 days as needed but now she has picked up SNORTING TYLENOL!! to help (so she says) with the burning sensation in her nose due to all the yrs of abuse! shortly after she started this she has had a few trips to the hosp. first time, she went completely limp could not move any of her limbs (not even turn her head! but she could feel! the doctors said her Potasium was bottomed OUT!! how does that happen so quickly?within like 5 hrs she got this way! and since then she has been very weak, had lose of weight(down from size 6 to like a 0)in three weeks! she get very tired and winded just walking\half crawling from bedroom to kitchen!! i have done research on SNORTING tylenol but it doesnt tell me of any of these side effects! i have tried to get her to stop but she tells me i read to much stuff on the computer and worry to much PLEASE someone tell me I'm not Losein it here! confused
she has Now been readmittedinto the hosp. again with her pot. bottomed out!!again!! shes again completely limp!!they r sayin that either she's not eating (ok how can u live without food)or its her heart which is very scary!!

Last edited by csic29wv; 03-28-2011 at 10:55 PM.

 
Sponsors Lightbulb
   
Old 03-28-2011, 11:52 PM   #3
Veteran
(female)
 
Join Date: Dec 2010
Location: south eastern united states
Posts: 464
oxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB User
Re: please someone help i think my sister is killing herself slowly!

My guess and again it is only a guess is that she is not getting the proper nutrition and this will lead to all kinds of health problems and even heart damage. You cannot starve your body. The body will die without food. Let me clarify this, you say she is only taking hydrocodone every 5-6 days or hours? and she is snorting tylenol to help? I have never heard of anyone snorting just tylenol unless it was with the hydrocodone pill like a lortab or vicodin. Every 5-6 days is not going to kill her. I am not sure about the snorting though. I imagine it could cause clots in the longs to form. However, either way she needs some serious mental help. How old is your sister? Does she have a job, kids, husband or boyfriend? You need another relative or significant other to join in with you in support to get her the help she needs (If you have any). If not, just simply talk to her doctors yourself and tell them exactly what is going on. I have never heard of anybody snorting medication for relief of pain. Only to get high. While she is hospitalized, now is the time to give the doctor an earful of concerns. If not, you are going to be attending her funeral. Sorry to be so crude but the potassium thing is pretty scary especially since so much weight loss is accompanying it. Please take this seriously. Good luck to you and she is vey fortunate to have such a caring brother. Keep us posted

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help me with this one, please? subtrain Addiction & Recovery 3 04-25-2009 10:03 PM
Please friend needs help bad, worried sammyo1 Addiction & Recovery 4 09-10-2008 07:14 AM
My sister is killing herself laurie47 Family & Friends of Addicts and Alcoholics 9 04-26-2008 05:00 PM
Been There~Done That Please Read 1Rodfan Addiction & Recovery 0 10-23-2007 02:26 AM
If you have time to read my story and tell me what you think PLEASE DO! LunaPup11 Addiction & Recovery 6 03-06-2007 02:52 AM

Tags
addiction recovery, addictions, drug addiction, drug reactions



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Phoenix (4), reachout (2), captjane (2), Titchou (1), Kszan (1), noevr (1), solofelix (1), Stupid feet (1), kaylalala (1), WhistleDixie (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!